# SDR AALA202003069019

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 23,743 hours, 9,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 3L DOOR ASSIST BOTTLE HAD LOW PRESSURE. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00-614-001-A
